# SDR SIMA20140914002

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,590 hours, 18,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT FLIGHT ATTENDANT JUMP SEAT STATION IS INOPERATIVE.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT AS REQUIRED.  NO FURTHER DEFECTS NOTED AT THIS TIME.
